# SDR MASA200601566

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 24,832 hours, 27,479 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 404910
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6326 PHX - OVERHEAD LIGHTING FLICKERING AND SMOKE AT ROW 5 C AND D.  MX REPLACED LAMP SOCKET.
